Algorithmic problems and hierarchies of first-order languages
Algebra i logika, Tome 26 (1987) no. 4, pp. 419-434
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1987_26_4_a1,
author = {Yu. M. Vazhenin},
title = {Algorithmic problems and hierarchies of first-order languages},
journal = {Algebra i logika},
pages = {419--434},
year = {1987},
volume = {26},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1987_26_4_a1/}
}
Yu. M. Vazhenin. Algorithmic problems and hierarchies of first-order languages. Algebra i logika, Tome 26 (1987) no. 4, pp. 419-434. http://geodesic.mathdoc.fr/item/AL_1987_26_4_a1/